# SDR DALA2021083105136

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,490 hours, 36,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 9514 - THE FLIGHT CREW DECLARED AN EMERGENCY WHILE ON APPROACH DUE TO THE LEFT HYDRAULIC SYSTEM LOSS OF PRESSURE FROM EITHER THE LT ENGINE DRIVEN PUMP OR THE TRANSFER PUMP. CORRECTIVE ACTION: MAINTENANCE BLED THE LT HYDRAULIC SYSTEM AND ALSO REPLACED BOTH THE LT ENGINE DRIVEN HYDRAULIC PUMP AND THE LT SYSTEM RESERVOIR. (LP #7366708)
